MathSciNet Relay Station
MathSciNet bibliographic data
MR954373 (89m:42027) 42C15 (42C05 58G32 60G15)
Beckner, William A generalized Poincaré inequality for Gaussian measures. Proc. Amer. Math. Soc. 105 (1989), no. 2, 397–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement